I have been prescribed Pregabalin for my crippling migraines which I get more or less every day and have done for many years. I have been on 25mg at night for a week and after two weeks will increase to 25mg in the morning as well. The doctor has recommended a slow increase - every two weeks increase by 25mg - as I am particularly susceptible to side effects. I was wondering how long before people generally saw an improvement. I know that a week is pushing it a bit, especially at such a low dose, but thought I'd ask anyway, if nothing else to maybe give me some hope! Any feedback would be gratefully received.
good morning kazcat. my name is bill and i'm aged 63 and have tried pregabalin for about a year. i am suffering from blurred vision which i think was caused by a car crash ( the problem started immediately after the crash) but my neuropsychiatrist thinks it is a stress related problem.
im a bit reluctant where talking medication is concerned because of possible contraindications.
you state that you are susceptible to side effects. welcome to the club.
as i have said, i have been taking pregabalin for about a year, the maximum dosage i took was 175 mg. i am now down to 75mg, and may stop it altogether. i have had two main problems with the drug. balance and increase in appetite.
the balance issue was happening when i was stood still. i kept on tipping forward ever so slightly, but enough that i had to dig my toes in to correct the problem.
the appetite increase... i could not stop eating and drinking. i was voracious. the more i ate and drank the hungrier and thirstier i became.( im talking beer). now that i am down to 75mg the problems have resolved themselves.
the problem with the drugs, i find, is that the contraindications creep up on one and initially one does not realise that the drugs are causing the problem. at least that is what i find.
im seeing my specialist on thursday and will see what she thinks.
anyway, all the best and i hope this bit of info is useful.
- Pregabalin Information for Consumers
- Pregabalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pregabalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 May 2015 • 1 answer
Posted 16 Aug 2016 • 0 answers
Posted 17 Jan 2017 • 0 answers
Posted 12 Apr 2017 • 1 answer
Posted 29 Mar 2018 • 2 answers